# SDR CA011122005

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: TRU3502
- Condition: Faulty
- Location: Tru
- Stage of operation: AP
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH , PFD 1 & MFD 1 BLANKED OFF TOGETHER 4 TO 5 TIMES. NO EICAS MESSAGE POSTED. FLIGHT DIRECTOR ENGAGED IN APP MODE. AUTOPILOT DID NOT DISENGAGE. RUNWAY IN SIGHT AND APPROACH CONTINUED VISUALLY. ON GROUND, ALL SYSTEM NORMAL. ON RETURN FLIGHT TO MUNICH, PFD 1 AND MFD 1 BLANKED OFF 4 TO 5 TIMES DURING APPROACH.DURING TOUBLESHOOTING, FOUND ESS TRU 1 FAULTY.ESS TRU 1 TRU REPLACED.
